# SDR UHLA2012072500231

- Difficulty date: July 25, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 20,474 hours, 11,614 cycles
- System (JASC): 5240 · Service Doors
- Part: Rod
- Condition: Broken
- Location: R2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 2R DOOR ARM/DISARM MESSAGE FOR SLIDE NOT INDICATING PROPERLY.  REPLACED BROKEN ROD ON VISUAL DOOR INDICATOR PER AMM 52-42-22, OPS CHECK GOOD.
